# SDR FDEA202202040227

- Difficulty date: February 4, 2022
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 92,143 hours, 21,996 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 2240152505
- Condition: Broken
- Location: A & B Systems
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

1:30 INTO FLIGHT RECEIVED LEVEL 1  FIRE DET 3 FAIL.   REMOVED AND REPLACED #3 ENG FDCU, NO HELP ORIGINAL  UNIT REINSTALLED.  IAW AMM 26-11-02-4.   TROIUBLESHOT PER MD11 FIM 26-11-00-2 AND WDM  71-51-11 FOUND LOWER TURBINE 'A' AND 'B' LOOPS  RESISTANCE OUT OF LIMITS HIGH.  FURTHER TROUBLESHOOTING FOUND BOTH 'A' AND 'B' LOWER  TURBINE LOOPS BROKEN.   R&R #3 ENG LWR FIRE DETECTOR LOOP ASSY, NEEDS OPS  CHECK REF MD11 MM 26-11-03-4-1. ACCOMPLISHED TASK  THROUGH STEP 3E(4). CONTINUE AT STEP 3E(5).   FACT 04FEB22 22:29   IND U  CONTINUED  WITH R&R OF #3 ENGINE FIRE LOOP AT STEP  3.E.(5) TO COMPLETION PER MD-11 AMM 26-11-03-4-1  AND 26-11-02-5.  OPS CHECK GOOD, NO FURTHER FAULTS  NOTED.
